Volume 363; Issue 3

1

Generalized log sine integrals and the Mordell-Tornheim zeta values

Année:
2011
Langue:
english
Fichier:
PDF, 52 KB
english, 2011
3

Duality in spaces of finite linear combinations of atoms

Année:
2011
Langue:
english
Fichier:
PDF, 458 KB
english, 2011
5

Blow-up rate of type II and the braid group theory

Année:
2011
Langue:
english
Fichier:
PDF, 768 KB
english, 2011
6

The moduli of curves of genus six and K3 surfaces

Année:
2011
Langue:
english
Fichier:
PDF, 547 KB
english, 2011
8

Generalized manifolds in products of curves

Année:
2011
Langue:
english
Fichier:
PDF, 596 KB
english, 2011
9

Schur functors and dominant dimension

Année:
2011
Langue:
english
Fichier:
PDF, 667 KB
english, 2011
11

The number of cliques in graphs of given order and size

Année:
2011
Langue:
english
Fichier:
PDF, 535 KB
english, 2011
12

A trichotomy of countable, stable, unsuperstable theories

Année:
2011
Langue:
english
Fichier:
PDF, 416 KB
english, 2011
15

Refinements of the Littlewood-Richardson rule

Année:
2011
Langue:
english
Fichier:
PDF, 509 KB
english, 2011
16

Nonsymmetric conical upper density and $k$-porosity

Année:
2011
Langue:
english
Fichier:
PDF, 484 KB
english, 2011
17

Magnetic monopoles on manifolds with boundary

Année:
2011
Langue:
english
Fichier:
PDF, 554 KB
english, 2011
18

Boundary partitions in trees and dimers

Année:
2011
Langue:
english
Fichier:
PDF, 1.18 MB
english, 2011
21

On the existence of open and bi-continuing codes

Année:
2011
Langue:
english
Fichier:
PDF, 681 KB
english, 2011
23

Width and flow of hypersurfaces by curvature functions

Année:
2011
Langue:
english
Fichier:
PDF, 396 KB
english, 2011
24

The $L^{p}$ regularity problem on Lipschitz domains

Année:
2011
Langue:
english
Fichier:
PDF, 571 KB
english, 2011